# SDR SWAA2022032170838

- Difficulty date: February 9, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737*
- Aircraft serial: 32464
- Aircraft time: 58,773 hours, 34,967 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HOR. STAB INSPAR RIB NO. 4 AT (STAB STA 120.30) STIFFENER NO. 2 CRACKED / [01] CUT OUT DAMAGED SECTION ON RIB #4; VERTICAL STIFFENER #2; PER REF. B737 SRM 55-10-09-2R-4 REPAIR 4; FIG. 202; DETAIL 'A'[15] INSTALLED HORIZONTAL STAB. MACHINE IN SPAR RIB STIFFENER REPAIR AT RIB # 4 STIFFENER # 2 ; PER REF 737 SRM 55-10-09-2R-4; AND APPLIED FILLET TO THE REPAIR PARTS PER REF 51-20-05-0G-0;[16] CORRECTION INSTALLED HORIZONTAL STAB. MACHINE IN SPAR RIB STIFFENER REPAIR AT RIB # 4 STIFFENER # 2 ; PER REF 737 SRM 55-10-09-2R-4; AND APPLIED FILLET SEALANT TO THE REPAIR PARTS PER REF 51-20-05-0G-0;[17] VERIFIED STEP 16.;[18] INSTALLED HORIZONTAL STAB. MACHINE IN SPAR RIB STIFFENER REPAIR AT RIB # 4 STIFFENER # 2 ; PER REF 737 SRM 55-10-09-2R-4; AND APPLIED FILLET SEALANT TO THE REPAIR PARTS PER REF 51-20-05-0G-0;[19] VERIFIED STEP 18.
